# SDR ALGA096938

- Difficulty date: June 27, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 5,295 hours
- Engine: Allsn 250C47B
- Engine time: 4,922 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 6893672
- Part serial: UG12599
- Condition: Defective
- Location: Gearbox
- Part time: 765 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED GEAR DUE TO UNEVEN WEAR PATTERN,  REPLACED PART WITH NEW ITEM.
